Doctor insights on:
Dehydrated, nausea, fatigue. Been having issues sleeping. Anxiety all day, jittery, low grade fever, irritable, aggressive, No appetite. Ongoing week?
Exam needed: Your symptoms are nonspecific and nondiagnostic at this time and there seem to be a few unrelated issues ongoing. Your best move is to see your physician who will take a thorough history and perform a careful physical examination. If deemed advisable appropriate tests will be ordered in order to make a diagnosis and prescribe proper treatment. For anxiety and insomnia stress management is helpful ...Read moreSee 1 more doctor answer
Serotonin syndrome? 10 mg Zoloft (sertraline) for 5 days. Extreme sweating fever 99.9 HRT plps shivering muscle tightness nausea no appetite. Regular side fx?
Don't take a chance: Serotonin syndrome is a rare but potentially extremely dangerous side effect of taking medications that increase serotonin levels. When it happens, generally it is to someone who is taking multiple medications that affect serotonin, and starts within 24 hours of a med change. If there is any suspicion, contact the prescribing physician today for advice. If not available, go to emergency dept. ...Read moreSee 2 more doctor answers
Why that high: If become psychotic go to emergency room also risk of cardiac problem ...Read more
Very loud borborygmi 24/7, abdominal pain, bloating, constipation, pressure, nasea, lack of appetite. Taking prozac, (fluoxetine) concerta, and a stool softener.Help?
Adverse reaction?: If these symptoms started soon after starting this combination of medicines, it could be an adverse reaction from the med combo itself. But talk to your prescriber before stopping anything. ...Read more
Dizzy/vertigo w movement, very weak, migraine w vomiting, 'floating' sensation, anxiety, extreme fatigue. On ultram. Normal side effects?
Period always late by 5-10 days. Terrible PMS - hot flashes, nausea, feverish feeling, increased appetite, weakness, irritability, depression. Advice?
Options: Nsaid’s, ssri’s, hormone meds, otc meds containing diuretics, warm bath, heating pad, exercise ; acupuncture are excellent for pms / period. Avoid caffeine, chocolate, alcohol ; salt. Get gyn eval to r/o underlying pathology. Consider omega- 3 fatty acids, magnesium (supplementation or through diet) or black cohosh with dr ok. Sipping chamomile ; green tea can dissipate pain. Ginger helps w nausea. ...Read moreSee 1 more doctor answer
My son w/ADHD can't tolerate Vyvanse or Concerta (irritability/rages) or Clonidine (extreme fatigue). What to try next? Straterra? Intuiv? Focalin (dexmethylphenidate)?
Testing for meds: A small percentage of patients with ADHD will be non-stimulant responders but I question the diagnosis when I see an atypical response to stimulants. Ask your MD about a MilleniumPGT saliva test to evaluate your child's genetic responses to a variety of psych meds to help narrow down the next choice. http://www.chadd.org/Understanding-ADHD/Parents-Caregivers-of-Children-with-ADHD/Evaluation-and-Treatment/ADHD-Medications-An-Overview.aspx ...Read more
Dx: gad &add. Paxil(3 wks) + adderall (dextroamphetamine and racemic amphetamine). Have anxiety related tremor, so take ativan prn (usu 2x/day). Tremor persists when Adderall (dextroamphetamine and racemic amphetamine) not taken. Options?
Anxiety Adderall (dextroamphetamine and racemic amphetamine): Adderall (dextroamphetamine and racemic amphetamine) is an activating compound and can make anxiety worse and taking Ativan controls that but tremors can be a presentation of other issues too should need med changes as there are other combinations that can be considered for adhd and anxiety. Pl contact your doctor to make changes all the best. ...Read more
Gastroenteritis: It may not be the "flu" per se, but it sounds like you have a GI bug. Usually this is from a virus. For most people, the biggest risk is dehydration. Drink an electrolyte solution or make one yourself. Google "oral rehydration solution recipe". Otc meds like loperamide, used according to label instructions might be helpful. ...Read more
Have tried pristiq, (desvenlafaxine) wellbutrin, paxil, celexa, effexor, lexapro, etc. With lithium, haliperidol &abilify. A couple improve mood. Still anxious!thoughts?
Many meds: You've tried many meds already, although there are some you haven't mentioned that often help anxiety: buspirone, beta-blockers, other mood stabilizers besides lithium, etc. But after a person has tried so many medications and still has symptoms, i'd suggest non-medication approaches: psychotherapy, mindfulness, relaxation training, exercise/yoga, etc. ...Read moreSee 1 more doctor answer
Racing thoughts: If the racing thoughts are from bipolar disorder, Depakote is probably the best. Keppra (levetiracetam) has been studied in bipolar depression, but the results have not been so good. http://www.ncbi.nlm.nih.gov/pubmed/21034692 Lexapro and Celexa are both antidepressants which could worsen bipolar disorder if given by themselves without a mood stabilizer like depakote. ...Read moreSee 1 more doctor answer
Skipped period and increased dosage Effexor (venlafaxine) XR could be making me feel unwell? Lethargic and depressed?
Effexor (venlafaxine) XR: I'm unsure if you mean you doubled up on your dose because you missed a previous one. Do not double up the next time you miss a dose. Continue with the regular dose at the next scheduled dosing time. Let your doctor know what you did and get some guidance. Good luck! ...Read more
Started 20mg celaxa 4 weeks ago.Awful nausea, appetite loss, insomina, headaches, worsened anxiety.Should i quit?
Consult your Doctor: Have you reported your side effects to the prescribing doctor? It would be best to discuss this as the medication you are on may not be the right one for you. ...Read more
Abilify (aripiprazole): Common side effect when starting or increasing the dose. ...Read more
Can taking Wellbutrin (bupropion) xl 150 mg and adderall take away adderall a
suppressing appetite effect?
I am experiencing nausea, fever, fatigue, reduced appetite, stomach upset, chills and constipation.
Can adderall (dextroamphetamine and racemic amphetamine) cause stomach problems?? Gas, bloating, diarreah, nausea, loss of appetite? Going on 4 weeks now of this
Anxiety: I understand your discomfort. Loss of appetite, nausea diarrhea, and anxiety and can be side effects of Adderall (dextroamphetamine and racemic amphetamine). Anxiety can cause or increase these symptoms Anxiety can also be due to stress which at age 21 can be- expectation of parents, relationships, breaking up of relationships, school, work and finances. See Psychiatrist for diagnosis, need, benefits, side effects of Adderall (dextroamphetamine and racemic amphetamine) , and Therapy ...Read more